# SDR HEEA080155

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Part serial: 3646
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOLID GREEN SCREEN WHEN TCAS IS DISPLAYED. IN SHOP FOR REPAIR.
